MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE REVISION SYSTEM; JUNCTION BOX

ORTHO DEVELOPMENT BALANCED KNEE REVISION SYSTEM; JUNCTION BOX
Model Number 561-0510
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a femoral knee construct was x-rayed and the junction box was revealed to be out of position.This report is being submitted because an intervention could result.
 
Additional Manufacturer Narrative
A dhr review identified no issues that could have caused or contributed to the reported event.It is believed that the junction box loosened due to fatigue loading in the knee.The available evidence does not lead to a clear conclusion about the cause of the reported event.

Brand Name
BALANCED KNEE REVISION SYSTEM
Common Device Name
JUNCTION BOX
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key19013338
Report Number1722511-2024-00006
Device Sequence Number7993777
Product Code JWH
UDI-Device Identifier00822409037827
UDI-Public(01)00822409037827(17)260702(10)A218942
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K181569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2026
Device Model Number561-0510
Device Lot NumberA218942
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale